Bulletin of the American Mathematical Society

Unbounded operators with spectral capacities

I. Erdelyi

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 6 (1974), 1108-1110.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536006

Mathematical Reviews number (MathSciNet)
MR0353049

Zentralblatt MATH identifier
0295.47039

Subjects
Primary: 47B99: None of the above, but in this section
Secondary: 47A15: Invariant subspaces [See also 47A46] 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Citation

Erdelyi, I. Unbounded operators with spectral capacities. Bull. Amer. Math. Soc. 80 (1974), no. 6, 1108--1110. https://projecteuclid.org/euclid.bams/1183536006


Export citation

References

  • 1. C. Apostol, Spectral decompositions and functional calculus, Rev. Roumaine Math. Pures Appl. 13 (1968), 1481-1528. MR 40 #3333.
  • 2. E. Bishop, A duality theorem for an arbitrary operator, Pacific J. Math. 9 (1959), 379-397. MR 22 #8339.
  • 3. C. Foiaş, Spectral maximal spaces and decomposable operators in Banach space, Arch. Math. 14 (1963), 341-349. MR 27 #2865.
  • 4. C. Foiaş, Spectral capacities and decomposable operators, Rev. Roumaine Math. Pures Appl. 13 (1968), 1539-1545. MR 40 #3334.